A class of second-order evolution equations with double characteristics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, pp. 187-229
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1976_4_3_2_187_0,
author = {Gilioli, Antonio},
title = {A class of second-order evolution equations with double characteristics},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {187--229},
year = {1976},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 3},
number = {2},
mrnumber = {437961},
zbl = {0327.35018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_187_0/}
}
TY - JOUR AU - Gilioli, Antonio TI - A class of second-order evolution equations with double characteristics JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1976 SP - 187 EP - 229 VL - 3 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_187_0/ LA - en ID - ASNSP_1976_4_3_2_187_0 ER -
%0 Journal Article %A Gilioli, Antonio %T A class of second-order evolution equations with double characteristics %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1976 %P 187-229 %V 3 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_187_0/ %G en %F ASNSP_1976_4_3_2_187_0
Gilioli, Antonio. A class of second-order evolution equations with double characteristics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, pp. 187-229. http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_187_0/